# SDR SWAA2025061675327

- Difficulty date: May 26, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 51,407 hours, 31,575 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INBOARD FAN COWL SUPPORT WEB ON ENGINE 1.  REPLACED SUPPORT WEB INBOARD FAN COWL ON ENGINE 1 IAW B737-700 SRM 51-40-02 AND CMM 71-13-30 SHEET 5.
